# SDR ALG2003F00016

- Difficulty date: November 18, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, BAGGAGE COMPARTMENT SMOKE DETECTOR WOULD NOT TEST, THE MECHANIC REPLACED THE BULB AND THE AIRCRAFT WAS RETURNED TO SERVICE.
